# SDR DL764071581

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,516 hours, 7,232 cycles
- Engine: Ge CF680C2*
- Engine time: 11,574 hours, 4,079 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Fan Blade
- Part number: CF680C2B8F
- Part serial: 706382
- Condition: Bird Ingestion
- Location: Nr 1 Engine
- Part time: 11,574 hours, 4,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE DURING T/O OUT OF DKR, LT ENG VIBS WENT TO 5.0.  ALL OTHER PARAMETER NORMAL.  RETURNED TO DKR.  MTC FOUND 5 FAN BLADES DAMAGE OUT LIMITS AND 1 OGV WITHIN LIMITS.  SENDING PARTS ON FLT 34/02.  WILL NEED UPDATE WHEN MTC COMPLETE MA KEY 5-0145.  REMOVED AND REPLACED NR 1 ENG FAN BLADE ASSY PER M/M.  PERFORM VIBE SURVEY, ALL CHKS GOOD PER M/M.  P/N INSTALLED C1-1 FAN S 6101.
